This is my first post, so forgive me if this has already been asked. On a quick search, I did not see this info discussed.
I had a major bulging disc l5-s1 after a car accident a few years ago. This year I completed surgery after giving birth to my child and there are no words for how much it has helped me! Best decision I ever made! However, the surgery came after completing an exhaustive regimen of every non-surgical method of tx. This included epidural steroid injections.
My question is this: after I began the epidural treatments, I began having chest and arm flushing; like really, really bad arm flushing. My upper arms look horribly red, people are constantly asking if I have been badly sunburnt. I have seen my GP, OP, and dermatologist about it, and they are all stumped. But it all started directly after my epidurals. And I have had chronic yeast infections since I had them as well. Is this all due to high blood sugar after the steroids? I just want to know that this will all pass!
Sorry if this is a stupid question. Just seems like both symptoms came out of nowhere, and all other lab work is normal, besides slightly elevated thyroid and blood sugar. I am a very fit young adult woman so this all seems very bizarre.